EconPapers    
Economics at your fingertips  
 

On a Class of Infinite-Dimensional Singular Stochastic Control Problems

Salvatore Federico (), Giorgio Ferrari, Frank Riedel and Michael Röckner
Additional contact information
Giorgio Ferrari: Center for Mathematical Economics, Bielefeld University
Michael Röckner: Center for Mathematical Economics, Bielefeld University

No 614, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: We study a class of infinite-dimensional singular stochastic control problems with applications in economic theory and finance. The control process linearly affects an abstract evolution equation on a suitable partially-ordered infinite-dimensional space X, it takes values in the positive cone of X, and it has right-continuous and nondecreasing paths. We first provide a rigorous formulation of the problem by properly defining the controlled dynamics and integrals with respect to the control process. We then exploit the concave structure of our problem and derive necessary and sufficient first-order conditions for optimality. The latter are finally exploited in a specification of the model where we find an explicit expression of the optimal control. The techniques used are those of semigroup theory, vector-valued integration, convex analysis, and general theory of stochastic processes.

Keywords: infinite-dimensional singular stochastic control; semigroup theory; vector-valued integration; first-order conditions; Bank-El Karoui's representation theorem; irreversible investment. (search for similar items in EconPapers)
Pages: 22
Date: 2019-04-26
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2935374/2935375 First Version, 2019 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:614

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:614